Likelihood Analysis of Seasonal Cointegration
Title: Likelihood Analysis of Seasonal Cointegration
Citation: Journal of Econometrics, 1999, 88, 2, 301-339
The error correction model for seasonal cointegration is analyzed. Conditions are found under which the process is integrated of order I and cointegrated at seasonal frequency, and a representation theorem is given. The likelihood function is analyzed and the numerical calculation of the maximum likelihood estimators is discussed. The asymptotic distribution of the likelihood ratio test for cointegrating rank is given. It is shown that the estimated cointegrating vectors are asymptotically mixed Gaussian. The results resemble the results for cointegration at zero frequency when expressed in terms of a complex Brownian motion. Tables are provided for asymptotic inference.
Files in this item
There are no files associated with this item.